# SDR CA010515009

- Difficulty date: March 27, 2001
- Submitted: May 25, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 5,382 hours
- Engine: Allsn 250C20B
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Tube
- Condition: Chafed
- Location: Transmission
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TUBE ASSY (XMSN) FOUND CHAFED IN VERTICAL TUNNEL. ONE OF THE CONTROL TUBES CHAFED THE TUBE WITH EVERY CONTROLLED INPUT. TUBE ASSY REPLACED.
